A Lie-Trotter formula for Riemannian manifolds and applications
In this paper we derive a Lie-Trotter formula for general Riemannian manifolds based on the local existence of a midpoint operation and given in terms of that operation. As a corollary one obtains that continuous maps between Riemannian manifolds that preserve the local midpoint structure are smooth. In particular, this is true for (local) isometries. © 2010 Heldermann Verlag.
Publication Source (Journal or Book title)
Journal of Lie Theory
Lawson, J., & Lim, Y. (2010). A Lie-Trotter formula for Riemannian manifolds and applications. Journal of Lie Theory, 20 (4), 665-672. Retrieved from https://digitalcommons.lsu.edu/mathematics_pubs/597